# SDR CA991028002

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B3
- System (JASC): 6710 · Main Rotor Control
- Part: Hmu
- Part number: 0292928150
- Condition: Failed
- Location: Engine
- Part time: 485 hours
- Stage of operation: AP
- Nature of condition: E
- Precautionary procedure: H

## Discrepancy

(CAN) HMU FAILED WITH RED 'GOV' LIGHT ON CAUTION PANEL.
